# SDR CA070618007

- Difficulty date: June 18, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 311792401
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACCESSORIES SERVICES PLANT 2.  DURING BENCH CHECKING ACTIVITIES THE PART WAS EXHIBITING AN UNKNOWN CONFIGURATION. UNABLE TO DETERMINE THE MANUFACTURING SOURCE.  THE PART WAS REPLACED WITH GENUINE PART. THIS PART WILL BE KEPT FOR 1 MONTH FOR EXAMINATION. (TC NR 20070618007)
